# SDR T17A2020090381132

- Difficulty date: August 14, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Beech 400A
- Aircraft serial: RK577
- Aircraft time: 7,906 hours, 6,006 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,408 hours, 1,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT ROLLER BRACKET SUPPORT RIB INNER BRACKET CRACKED.  REMOVED AND REPLACED HORIZONTAL STAB WITH REPAIRED ASSEMBLY PN 45A21001-663 SN RK-544.
